# SDR MWEA020180

- Difficulty date: March 19, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,099 hours, 31,521 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995821519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 917 FRAME FORWARD SIDE HAS CORROSION FROM LONGERON 28 LEFT TO 29 RIGHT UNDER THE FLOOR SUPPORT.  FABRICATED AND INSTALLED FRAME SECTION, REPAIR DOUBLERS, AND SUPPORT FITTING.
